MathSciNet Relay Station
MathSciNet bibliographic data
MR2407072 (2009g:11164) 11Y11 (11A51)
Berrizbeitia, Pedro; Olivieri, Aurora A generalization of Miller's primality theorem. Proc. Amer. Math. Soc. 136 (2008), no. 9, 3095–3104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement